MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø11X400MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø11X400MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2337-1140S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
As reported: "patient was (b)(6) years old male, bmi 24.2, no significant medical history and non-smoker.The injury was due to motor vehicle accident, right femur shaft fracture classified as 32-a3, closed type.During surgery, the right femur was reammed 2 mm over and the nail was impossible to be applied.There was a fracture in the distal femur after multiple tries.The femur 11x*400 t2 alpha femoral nail pf was removed and a regular t2 nail was applied with the same dimensions with no complications.Patient had pulmonary embolism the day of surgery and was discharged 4 days after surgery with no complications.He is 149 days after surgery with a fracture that is healed about 5 months postoperatively." additionally reported by rep: "due to the type of fracture patient sustained the 11x*400 t2 alpha femoral nail pf could not be inserted therefore the surgeon decided to remove it and install regular t2.The t2 alpha nail did not create or contributed to any additional intra operative fractures." rep also indicated that the surgeon used reamers from zimmer.

Brand Name
FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø11X400MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9998524
Report Number0009610622-2020-00173
Device Sequence Number11687330
Product Code HSB
UDI-Device Identifier07613327289015
UDI-Public07613327289015
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2337-1140S
Device Catalogue Number23371140S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR